Alert archive / Virginia / Winter Storm Watches in 2016
Winter Storm Watch 2, NWS Charleston, WV
NWS Charleston, WV issued this winter storm watch at Feb 13, 2016, 2:56 PM EST for Buchanan County, Dickenson County, Virginia; McDowell County, Wyoming County, West Virginia. It took effect at Feb 14, 2016, 1:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 13, 2016, 2:56 PM EST (19:56 UTC)
- In effect from
- Feb 14, 2016, 1:00 PM EST
- Expired
- Feb 14, 2016, 4:48 AM EST
- In force
- Issued by
- NWS Charleston, WV
Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 108 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
368 WWUS41 KRLX 131956 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 256 PM EST SAT FEB 13 2016 ...BITTER COLD AIR TODAY INTO SUNDAY MORNING THEN THERE IS POTENTIAL FOR A WINTER STORM SUNDAY THROUGH TUESDAY... WVZ035>038-046-047-140800- /O.NEW.KRLX.WS.A.0002.160214T2100Z-160216T1500Z/ /O.CON.KRLX.WC.Y.0004.000000T0000Z-160214T1400Z/ RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...BECKLEY...OAK HILL...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... MARLINTON...ELKINS 256 PM EST SAT FEB 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING. WIND CHILL ADVISORY DETAILS... * WIND CHILL READINGS...10 BELOW TO 20 BELOW ZERO...EXCEPT 20 TO 30 BELOW ZERO ACROSS THE HIGH MOUNTAIN TERRAIN ABOVE 3000 FEET. * TIMING...NOW THROUGH SUNDAY MORNING. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. WINTER STORM WATCH DETAILS... * HAZARDS...POTENTIAL FOR 5 OR MORE INCHES OF SNOW. SLEET AND ICE ACCUMULATIONS ARE ALSO POSSIBLE. * TIMING...SUNDAY AFTERNOON THROUGH TUESDAY MORNING. * IMPACTS...TRAVEL DIFFICULTIES AND POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR EXPOSURE TIME OUTDOORS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WVZ032-039-040-140800- /O.CON.KRLX.WC.Y.0004.000000T0000Z-160214T1400Z/ TAYLOR-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...GRAFTON...BUCKHANNON...PHILIPPI... BELINGTON 256 PM EST SAT FEB 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... * WIND CHILL READINGS...10 BELOW TO 20 BELOW ZERO...EXCEPT 20 TO 30 BELOW ZERO ACROSS THE HIGH MOUNTAIN TERRAIN ABOVE 3000 FEET. * TIMING...NOW THROUGH SUNDAY MORNING. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR EXPOSURE TIME OUTDOORS. && $$ VAZ003-004-WVZ033-034-140800- /O.NEW.KRLX.WS.A.0002.160214T2100Z-160215T1800Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE 256 PM EST SAT FEB 13 2016 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. * HAZARDS...POTENTIAL FOR FOUR OR MORE INCHES OF SNOW AND MAYBE SOME SLEET TOO. * TIMING...SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. * IMPACTS...TRAVEL DIFFICULTIES AND POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
776 WWUS41 KRLX 140252 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 952 PM EST SAT FEB 13 2016 ...BITTER COLD AIR TODAY INTO SUNDAY MORNING THEN THERE IS POTENTIAL FOR A WINTER STORM SUNDAY THROUGH TUESDAY... WVZ035>038-046-047-141100- /O.CON.KRLX.WC.Y.0004.000000T0000Z-160214T1400Z/ /O.CON.KRLX.WS.A.0002.160214T2100Z-160216T1500Z/ RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...BECKLEY...OAK HILL...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... MARLINTON...ELKINS 952 PM EST SAT FEB 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING... * TIMING...NOW THROUGH SUNDAY MORNING. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. * TIMING...SUNDAY AFTERNOON THROUGH TUESDAY MORNING. * IMPACTS...TRAVEL DIFFICULTIES AND POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR EXPOSURE TIME OUTDOORS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WVZ032-039-040-141100- /O.CON.KRLX.WC.Y.0004.000000T0000Z-160214T1400Z/ TAYLOR-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...GRAFTON...BUCKHANNON...PHILIPPI... BELINGTON 952 PM EST SAT FEB 13 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... * WIND CHILL READINGS...10 BELOW TO 20 BELOW ZERO...EXCEPT 20 TO 30 BELOW ZERO ACROSS THE HIGH MOUNTAIN TERRAIN ABOVE 3000 FEET. * TIMING...NOW THROUGH SUNDAY MORNING. * IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. LIMIT YOUR EXPOSURE TIME OUTDOORS. && $$ VAZ003-004-WVZ033-034-141100- /O.EXT.KRLX.WS.A.0002.160214T1800Z-160215T1800Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE 952 PM EST SAT FEB 13 2016 ...WINTER STORM WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... * HAZARDS...POTENTIAL FOR FOUR OR MORE INCHES OF SNOW AND MAYBE SOME SLEET TOO. * TIMING...SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. * IMPACTS...TRAVEL DIFFICULTIES AND POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
906 WWUS41 KRLX 140948 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 448 AM EST SUN FEB 14 2016 ...WINTER STORM TO BRING SNOW...FREEZING RAIN...AND RAIN LATE SUNDAY THROUGH TUESDAY... WVZ035-141800- /O.CAN.KRLX.WC.Y.0004.000000T0000Z-160214T1400Z/ /O.UPG.KRLX.WS.A.0002.160214T2100Z-160216T1500Z/ /O.NEW.KRLX.WS.W.0003.160214T1900Z-160215T1800Z/ RALEIGH- INCLUDING THE CITY OF...BECKLEY 448 AM EST SUN FEB 14 2016 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 PM EST MONDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 PM EST MONDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 8 INCHES...ALONG WITH AROUND A TENTH OF AN INCH OF ICE. * TEMPERATURES...IN THE TEENS TO LOWER 20S...RISING INTO THE LOW TO MID 30S MONDAY. * TIMING...THIS AFTERNOON THROUGH TUESDAY MORNING. * IMPACTS...UNTREATED ROADS WILL BE COME SNOW COVERED...CREATING HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WVZ046-141800- /O.CAN.KRLX.WC.Y.0004.000000T0000Z-160214T1400Z/ /O.UPG.KRLX.WS.A.0002.160214T2100Z-160216T1500Z/ /O.NEW.KRLX.WS.W.0003.160214T2100Z-160216T1500Z/ POCAHONTAS- INCLUDING THE CITY OF...MARLINTON 448 AM EST SUN FEB 14 2016 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST TUESDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WARNING FOR SNOW AND FREEZING RAIN...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST TUESDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 8 INCHES...ALONG WITH UP TO A QUARTER OF AN INCH OF ICE. MOST OF THE ICE WILL OCCUR MONDAY NIGHT INTO TUESDAY MORNING AND PRIMARILY IN THE GREENBRIER VALLEY. * TEMPERATURES...IN THE SINGLE DIGITS TO TEENS...RISING INTO THE LOW TO MID 30S BY TUESDAY MORNING. * TIMING...THIS AFTERNOON THROUGH TUESDAY MORNING. * IMPACTS...UNTREATED ROADS WILL BE COME SNOW COVERED...CREATING HAZARDOUS TRAVEL CONDITIONS. SOME LIMBS MAY FALL DUE TO ICE ACCRETION WITH ISOLATED POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... AND ICE ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WVZ036>038-047-141800- /O.CAN.KRLX.WC.Y.0004.000000T0000Z-160214T1400Z/ /O.UPG.KRLX.WS.A.0002.160214T2100Z-160216T1500Z/ /O.NEW.KRLX.WW.Y.0008.160214T2100Z-160216T1200Z/ FAYETTE-NICHOLAS-WEBSTER-RANDOLPH- INCLUDING THE CITIES OF...OAK HILL...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS...ELKINS 448 AM EST SUN FEB 14 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW WITH A PERIOD OF FREEZING RAIN...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST TUESDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * ACCUMULATIONS...SNOW ACCUMULATION OF 3 TO 5 INCHES. UP TO A TENTH OF AN INCH OF ICE OVER THE FAR EASTERN PORTIONS OF THE ADVISED COUNTIES. * TEMPERATURES...IN THE TEENS...RISING INTO THE LOW TO MID 30S BY TUESDAY MORNING. * TIMING...THIS AFTERNOON THROUGH TUESDAY MORNING. * IMPACTS...UNTREATED ROADS WILL BE COME SNOW COVERED...CREATING HAZARDOUS TRAVEL CONDITIONS. SOME LIMBS MAY FALL DUE TO ICE ACCRETION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...AND FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WVZ032-039-040-141100- /O.CAN.KRLX.WC.Y.0004.000000T0000Z-160214T1400Z/ TAYLOR-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...GRAFTON...BUCKHANNON...PHILIPPI... BELINGTON 448 AM EST SUN FEB 14 2016 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND CHILL ADVISORY. $$ VAZ003-004-WVZ033-034-141800- /O.UPG.KRLX.WS.A.0002.160214T1800Z-160215T1800Z/ /O.NEW.KRLX.WS.W.0003.160214T1900Z-160215T1800Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE 448 AM EST SUN FEB 14 2016 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * ACCUMULATIONS...SNOW ACCUMULATION OF 3 TO 6 INCHES...ALONG WITH AROUND A TRACE OF ICE. * TEMPERATURES...IN THE 20S...RISING THROUGH THE 30S MONDAY. * TIMING...THIS AFTERNOON THROUGH EARLY MONDAY AFTERNOON. * IMPACTS...UNTREATED ROADS WILL BE COME SNOW COVERED...CREATING HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WVZ024-025-141800- /O.NEW.KRLX.WS.W.0003.160214T1900Z-160215T1800Z/ MINGO-LOGAN- INCLUDING THE CITIES OF...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN 448 AM EST SUN FEB 14 2016 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 PM EST MONDAY. * SNOW ACCUMULATIONS...SNOW ACCUMULATION OF 3 TO 5 INCHES. * TEMPERATURES...IN THE MID TO UPPER 20S...RISING THROUGH THE 30S MONDAY. * TIMING...THIS AFTERNOON THROUGH EARLY MONDAY AFTERNOON. * IMPACTS...UNTREATED ROADS WILL BE COME SNOW COVERED...CREATING HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ KYZ101>103-105-OHZ083>087-WVZ005>008-013>016-026-027-141800- /O.NEW.KRLX.WW.Y.0008.160214T2100Z-160215T1800Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA- ROANE-BOONE-CLAY- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...POMEROY...GALLIPOLIS...IRONTON... SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...HARTS... ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SAINT ALBANS...SPENCER...MADISON...CLAY 448 AM EST SUN FEB 14 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST MONDAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES OF SNOW. * TEMPERATURES...IN THE 20S...RISING THROUGH THE 30S MONDAY. * TIMING...THIS AFTERNOON THROUGH EARLY MONDAY AFTERNOON. * IMPACTS...UNTREATED ROADS WILL BE COME SNOW COVERED...CREATING HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this winter storm watch went out at Feb 13, 2:50 PM EST, 6 minutes earlier.
Area forecast discussion, Feb 13, 2:50 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
250 PM EST SAT FEB 13 2016
.SYNOPSIS...
HIGH PRESSURE BUILDS IN FOR OVERNIGHT. BITTER COLD AIR.
STRONG WARM AIR ADVECTION SUNDAY INCREASES MOISTURE AND EVENTUALLY SNOW
AT SURFACE. CONTINUED SOUTHERLY FLOW CAUSES WINTRY MIX MONDAY AND TUESDAY.
&&
.NEAR TERM /THROUGH SUNDAY/...
LINGERING STRATOCUMULUS SHOULD DISSOLVE OVERNIGHT. WITH
DIMINISHING WINDS...STILL LIKE OUR IDEA OF COLDER THAN GUIDANCE
MINIMUM TEMPERATURES...SINCE ANY MID CLOUDS SHOULD HOLD OFF TILL
DAWN IN THE SOUTH.
HAVE CLOUDS THICKENING AND LOWERING SUNDAY MORNING...ASSOCIATED WITH
THE STRONG WARM AIR ADVECTION. HOWEVER...MOISTURE SOURCE IS LIMITED
WITH PRECIPITABLE WATER ONLY AROUND 0.5. SO ALSO KEPT TEMPERATURES
DOWN WHERE POPS INCREASE.
STILL TOUGH ON WHEN FLAKES WILL REACH THE GROUND AFTER BEING ALOFT
FOR SEVERAL HOURS. HAVE SOME LKLY POPS REACHING NE KY AROUND 20 TO
21Z AND SPREADING TOWARD SOUTHERN MOUNTAINS AND BKW BY 22Z.
STILL HOLDING CHANCE POPS OFF FOR NORTHERN COUNTIES UNTIL AFTER 21Z.
ANY ACCUMULATIONS IN OUR EXTREME WEST AND SOUTH AN INCH OR LESS BY
23Z.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
COMPLEX SYSTEM THIS PERIOD LOOKS JUST A LITTLE COLDER. THE
LOWLANDS LOOK TO GET MOST OF THEIR SNOW FROM WARM ADVECTION SUN NT
INTO MON WITH HIGH END ADVISORY AMOUNTS POSSIBLE. THE NRN
MOUNTAINS ALSO RECEIVE A POUNDING MON NT WHICH WOULD WARRANT
WARNINGS IF CURRENT MODEL OUTPUT HOLDS UP. THE CENTRAL AND SRN
MOUNTAINS COULD GET ADVISORY CRITERIA ICE AMOUNTS. GIVEN
DIFFERENCES AMONG THE MODELS AND FROM RUN TO RUN...IT WAS AGREED
AMONG NEIGHBORING OFFICES TO HOLD OFF ON CODING THIS UP AT THIS
POINT...ESPECIALLY WITH ONGOING ADVISORIES IN THE NEAR TERM. WILL
UPDATE THE HWO TO BETTER REFLECT THESE POSSIBILITIES.
THE HIGH PRESSURE SYSTEM REPRESENTING THE CENTER OF THE ARCTIC AIR
MASS OVERTAKING THE AREA AT THIS TIME...WILL EXIT THE AREA ON
SUNDAY...AND A WARM ADVECTION / OVERRUNNING PATTERN SETS UP LATE
SUNDAY THROUGH MON...IN DEEP LAYER S TO SW FLOW VEERING WITH
HEIGHT...AHEAD OF UPPER LEVEL S/W TROUGHS APPROACHING FROM THE W.
THE FIRST ONE MOVES THROUGH THE GREAT LAKES AND UPPER OHIO VALLEYS
SUN NT...WITH INCREASING MOISTURE...CLOUD AND PRECIPITATION
OVERRUNNING THE AREA AS A RESULT. WITH THE ANTECEDENT ARCTIC
AIR...THE COLUMN REMAINS PROGGED TO REMAIN COLD ENOUGH FOR SNOW
THROUGHOUT THE AREA SUN NT...LEADING TO INITIAL ACCUMULATIONS OF
GENERALLY 1 TO 3 INCHES LATE SUN AFTERNOON THROUGH SUN NT...THE
HIGHEST AMOUNTS S.
ONGOING WARM ADVECTION MON EVENTUALLY BRINGS THE COLUMN ABOVE
FREEZING FROM H85 DOWN SOMETIME MON AFTERNOON THROUGHOUT MUCH OF
THE LOWLANDS. THIS LIMITS SNOWFALL ACCUMULATIONS TO AN INCH OR
LESS ACROSS THE LOWLANDS...WHILE ANOTHER 1 TO 3 INCHES ARE
POSSIBLE OVER THE NRN MOUNTAINS. A COLD LAYER IS PROGGED TO LINGER
BETWEEN H85 AND THE SFC FOR A TIME MON...LEADING TO A PERIOD OF
SLEET AND / OR FREEZING RAIN IN THE TRANSITION.
THE SECOND S/W TROUGH TRACKS FARTHER S THAN THE FIRST...AS A L/W
TROUGH OVER THE ERN U.S BECOMES REESTABLISHED. ONE DIFFERENCE FROM
PREVIOUS RUNS IS THAT SFC LOW PRESSURE CENTER GENERATED BY THIS
S/W APPEARS TO BE MORE OF A FLAT WAVE AND FARTHER S. AMIDST THE
ESTABLISHMENT OF THE L/W TROUGH IN THE E...THIS AMOUNTS TO A
COLDER SOLN COMPARED WITH PREVIOUS RUNS...A TREND THAT MAY BE
INTERESTING TO FOLLOW. THE S/W APPROACHES MON AND CROSSES MON
NT...AS THE SFC WAVE RIDES NEWD JUST E OF THE CENTRAL APPALACHIANS
MON NT.
ONE LIMITING FACTOR IN A TRANSITION BACK TO SNOW ACROSS THE
LOWLANDS MON NT IS THE LACK OF FRESH COLD AIR ARRIVING BEHIND THE
SYSTEM. HOWEVER...IT MAY NOT TAKE TOO MUCH FURTHER A TREND TOWARD
COLDER TO IMPACT THE PRECIPITATION TYPE FCST FOR MON NT GIVEN THE
MARGINAL NATURE OF THE COLUMN TEMPERATURES CURRENTLY PROGGED. AS
IS...THE TRACK OF THE SYSTEM AND THE RETURN OF THE COLD AIR ALOFT
COULD RESULT IN THE HIGHER ELEVATIONS IN THE MOUNTAINS OF NRN WV
GETTING CLOCKED WITH SIGNIFICANT SNOWFALL MON NT.
ANOTHER FACTOR IN THIS COMPLEX EVENT IS THE COLD AIR DAMMING IN
THE TYPICAL E OF THE MOUNTAINS WEDGE AREA...WHICH COULD RESULT IN
AT LEAST ADVISORY CRITERIA ICE ACROSS THE CENTRAL AND SRN
MOUNTAINS OF WV AND DOWN INTO SW VA...MAINLY THE ERN SLOPES OR
ERN PORTIONS OF THE ERN FLANK COUNTIES OF THE FCST AREA.
THE PRECIPITATION WINDS DOWN LATE MON NT INTO TUE AS THE SYSTEM
PULLS OUT...ENDING AS RAIN OR DRIZZLE ACROSS THE LOWLANDS TUE AS
WE LOSE THE UPPER LEVEL MOISTURE AND WITH IT THE CRYSTAL GROWTH
ZONE.
USED A NAM AND CONSENSUS BLEND FOR SFC TEMPERATURES AND THE NAM
FOR TEMPERATURES ALOFT...AND A NAM/GFS/ECMWF/WPC BLEND FOR QPF.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
STILL LOTS OF UNCERTAINTY CONCERNING EARLY NEXT WEEK STORM...AND
THUS...LOW CONFIDENCE IN THE FORECAST. GFS AND NAM SEEMS TO BE
TRENDING COLDER/MORE EASTERLY WITH THE LOW EARLY NEXT WEEK...WHILE
THE ECMWF CONTINUES TO SHOW A WARMER/MORE WESTERLY TRACK WITH THE
SYSTEM. THE UNCERTAINTY IN THE PATH...OF COURSE...CREATES CONUNDRUMS
IN THE PRECIPITATION TYPE AND AMOUNT FORECAST. REGARDLESS OF WHICH
MODEL...GOOD 40+KT LLJ WILL AID IN HIGH MOISTURE TRANSPORT INTO THE
REGION. ONE THING THAT DOES LOOK FAIRLY CERTAIN...IS MOUNTAINOUS
COUNTIES SHOULD GET DECENT ACCUMULATIONS...WITH LOWLANDS LESS
CERTAIN...AS MAY TRANSITION TO A RAIN SNOW MIX OR EVEN ALL RAIN
MONDAY AFTERNOON AND NIGHT...BEFORE TRANSITIONING TO ALL SNOW...THEN
POSSIBLY BACK TO A MIX OR ALL RAIN TUESDAY AFTERNOON. SOUTHEAST OHIO
ZONES ARE ALSO QUITE UNCERTAIN...AS DEPENDING ON THE PATH OF THE
SYSTEM...THERE MAY BE A SHARP GRADIENT...WITH THE POSSIBILITY THAT
SOUTHEAST OHIO ZONES COULD SEE LITTLE TO NO PRECIPITATION. IN
ADDITION...IF THE STORM TAKES A MORE WESTERLY TRACK...MAY EVEN SEE
PERIODS OF A WINTRY MIX INCLUDING PERIODS OF SLEET ACROSS THE AREA
PARTICULARLY MONDAY NIGHT. SO ALL IN ALL...STILL LOTS OF
UNCERTAINTY...BUT WILL START HIGHLIGHTING THIS SYSTEM IN THE HWO. IN
ADDITION...ANY SNOW THAT OCCURS...WILL BE A HEAVY WET SNOW.
IN ADDITION TO THE WINTRY PRECIPITATION...EXPECTING QPF OF OVER AN
INCH ACROSS THE MOUNTAINS...AND UP TO AN INCH ACROSS THE LOWLANDS.
THIS...PARTICULARLY IF QUITE A BIT OF IT FALLS AS RAIN...COULD LEAD
TO RISES ON AREA STREAMS AND CREEKS...AND POTENTIALLY LEAD TO STRONG
RISES ON THE MAIN STEM RIVERS NEXT WEEK. THIS WILL NEED TO BE
CLOSELY MONITORED.
STAY TUNED TO THE LATEST FORECAST.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
SCATTERED TO BROKEN STRATCCUMULUS AT 2 TO 4 THSD FT AGL. VSBY
OCCASIONALLY AROUND 3 TO 5 MILES OVER MOUNTAINS THRU 21Z IN
LINGERING SNOW SHOWERS.
WINDS DIMINISHING 21Z TODAY THROUGH 02Z SUNDAY.
STRATOCUMULUS DISSIPATING OVERNIGHT. SOME SMOKE FROM WOOD BURNING
POSSIBLE IN SHALLOW INVERSION IN MOUNTAIN VALLEYS INCLUDING ELKINS
TOWARD DAWN SUNDAY.
CLOUDS THICKENING AND LOWERING FROM WSW TO ENE ON SUNDAY...BUT STILL
AOA 10 THSD UNI-CKB-EKN CORRIDOR THRU 18Z.
BY 18Z...SOME LIGHT SNOW MAY START REACHING THE GROUND ALONG WEST
VIRGINIA AND KENTUCKY...PLUS ALONG THE KENTUCKY AND VIRGINIA BORDER.
CEILINGS 2 TO 4 THSD FT AND VSBY NEAR 3 MILES BY 18Z IN THE EXTREME
SOUTHWEST AS SNOW BEGINS.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...
FORECAST CONFIDENCE: MEDIUM
ALTERNATE SCENARIOS: SNOW MAY REMAIN ALOFT AND NOT REACH THE GROUND
THRU 18Z IN SOUTHERN COUNTIES.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EST 1HRLY 13 14 15 16 17 18 19 20 21 22 23 00
CRW CONSISTENCY H M M H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY M M M M H H H H H H H H
EKN CONSISTENCY L L M M M M M M M M M M
PKB CONSISTENCY H H H H H H H H H H H M
CKB CONSISTENCY M M M M M M M M M M M M
AFTER 18Z SUNDAY...
IFR CONDITIONS POSSIBLE IN LIGHT SNOW SUNDAY NIGHT AND
MONDAY...TRANSITIONING TO A MIXED PRECIPITATION EVENT FOR
MONDAY INTO TUESDAY. WESTERN SLOPES MAY IMPROVE FOR A TIME
MONDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND CHILL ADVISORY UNTIL 9 AM EST SUNDAY FOR WVZ032-035>040-
046-047.
WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH TUESDAY
MORNING FOR WVZ035>038-046-047.
WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON FOR WVZ033-034.
OH...NONE.
KY...NONE.
VA...WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON FOR VAZ003-004.
&&
SYNOPSIS...KTB/JW/SL
NEAR TERM...KTB
SHORT TERM...TRM
LONG TERM...SL
AVIATION...Hazardous weather outlook, Feb 13, 4:57 AM EST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 457 AM EST SAT FEB 13 2016 WVZ035>038-046-047-141000- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 457 AM EST SAT FEB 13 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN AND CENTRAL MOUNTAINS OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. A WINTER STORM IS EXPECTED TO MOVE INTO THE AREA IN THE SUNDAY EVENING INTO TUESDAY TIME FRAME. ALTHOUGH THE PATH...PRECIPITATION TYPE...AND FORECAST SNOW AMOUNTS REMAIN UNCERTAIN AT THIS TIME...WINTER WEATHER HEADLINES MAY BE NECESSARY FOR SIGNIFICANT SNOW AND / OR ICE ACCUMULATIONS. IN ADDITION...WITH THE HIGH MOISTURE CONTENT OF THE SYSTEM...AREA CREEKS AND STREAMS...AND EVEN MAIN STEM RIVERS COULD SEE SIGNIFICANT RISES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ032-039-040-141000- TAYLOR-UPSHUR-BARBOUR- 457 AM EST SAT FEB 13 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF A SMALL PORTION OF NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. A WINTER STORM IS EXPECTED TO MOVE INTO THE AREA IN THE SUNDAY EVENING INTO TUESDAY TIME FRAME. ALTHOUGH THE PATH...PRECIPITATION TYPE...AND FORECAST SNOW AMOUNTS REMAIN UNCERTAIN AT THIS TIME...WINTER WEATHER HEADLINES MAY BE NECESSARY FOR SNOWFALL ACCUMULATIONS. IN ADDITION...WITH THE HIGH MOISTURE CONTENT OF THE SYSTEM...AREA CREEKS AND STREAMS...AND EVEN MAIN STEM RIVERS COULD SEE SIGNIFICANT RISES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ033-034-141000- DICKENSON-BUCHANAN-MCDOWELL-WYOMING- 457 AM EST SAT FEB 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND THE SOUTHERN MOUNTAINS OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTER STORM IS EXPECTED TO MOVE INTO THE AREA IN THE SUNDAY EVENING INTO TUESDAY TIME FRAME. ALTHOUGH THE PATH...PRECIPITATION TYPE...AND FORECAST SNOW AMOUNTS REMAIN UNCERTAIN AT THIS TIME...WINTER WEATHER HEADLINES MAY BE NECESSARY FOR SNOW AND / OR ICE ACCUMULATIONS. IN ADDITION...WITH THE HIGH MOISTURE CONTENT OF THE SYSTEM...AREA CREEKS AND STREAMS...AND EVEN MAIN STEM RIVERS COULD SEE SIGNIFICANT RISES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>031- 141000- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON- 457 AM EST SAT FEB 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF THE WEST VIRGINIA LOWLANDS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTER STORM IS EXPECTED TO MOVE INTO THE AREA IN THE SUNDAY EVENING THROUGH TUESDAY TIME FRAME. ALTHOUGH THE PATH...PRECIPITATION TYPE...AND FORECAST SNOW AMOUNTS REMAIN UNCERTAIN AT THIS TIME...WINTER WEATHER HEADLINES MAY BE NECESSARY FOR SNOWFALL ACCUMULATIONS. IN ADDITION...WITH THE HIGH MOISTURE CONTENT OF THE SYSTEM...AREA CREEKS AND STREAMS...AND EVEN MAIN STEM RIVERS COULD SEE SIGNIFICANT RISES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TRM
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 10:37 PM EST | Special Weather Statement | RLX | Buchanan, Dickenson | 83 min |
| Feb 13, 1:16 AM EST | Special Weather Statement | RLX | Buchanan, Dickenson | 59 min |
| Feb 12, 8:43 PM EST | Special Weather Statement | RLX | Braxton, Clay, Kanawha, Putnam | 62 min |
| Feb 12, 9:01 PM EST | Special Weather Statement | RLX | Mason, Wirt, Wood | 89 min |
| Feb 12, 9:09 PM EST | Special Weather Statement | RLX | Pleasants, Ritchie, Tyler | 81 min |
| Feb 12, 9:38 PM EST | Special Weather Statement | RLX | Boone, Lincoln, Logan, Mingo, Wayne | 82 min |
| Feb 12, 9:50 PM EST | Special Weather Statement | RLX | Barbour, Braxton, Cabell, Calhoun, Clay, Doddridge and 12 more | 85 min |
| Feb 12, 9:53 PM EST | Special Weather Statement | RLX | Fayette, Nicholas, Pocahontas, Webster | 82 min |
| Feb 12, 10:55 PM EST | Special Weather Statement | RLX | Boone, Logan, McDowell, Mingo, Raleigh, Wyoming | 95 min |
| Feb 12, 11:04 PM EST | Special Weather Statement | RLX | Barbour, Braxton, Clay, Fayette, Gilmer, Kanawha and 7 more | 56 min |
| Feb 12, 11:08 PM EST | Special Weather Statement | RLX | Boone, Lincoln, Logan, McDowell, Mingo, Raleigh and 2 more | 82 min |
| Feb 13, 12:14 AM EST | Special Weather Statement | RLX | Fayette, Nicholas, Pocahontas, Randolph, Webster | 46 min |
Nearby
Winter Storm Watches in Virginia, 2016Winter Storm Watches in West Virginia, 2016Every winter storm watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.